# SDR 9702519752

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Reqd Service
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  NOSE WHEEL WAS STEERABLE, FLIGHT CONTINUED TO DESTINATION WITH GEAR EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE STRUT TO PROPER LEVELS, OPERATIONAL CHECK NORMAL ON GEAR SWING.
